T O P
shouldbeawitch

I have all of this and more - sometimes I feel like I'm the only one going thru this - I will pray for both of us.


QuietPace9

Thanks its really appreciated I'm praying for us all too, you can never have too any prayers xxx


jordan2jack

I’m so sorry you’re going through this. I am 4 weeks post detox of .25 Xanax that I took for 2 months. I was in perpetual WD and tolerance all through my taper of 4 months, unable to get stable even with small reductions and holds. I think I was paradoxical from the start. Finally had to detox to get the X out of my system. Do you have the burning skin feeling? Some of my side effects are the same that I had all during my taper. (During my taper I had burning skin and scalp, anxiety unlike I’ve ever experienced, panic attacks, trembling, tinnitus and fear). I also get some shooting pain in my scalp from time to time as if someone is poking me with a rose thorn. I guess it’s the nerves firing and being in a hypersensitive state. The burning on my scalp and body is by far my worst symptom along with heightened anxiety and the battlefield of the mind telling me that I won’t heal. I’ve got such anxiety over the symptoms and now fearing them which just exacerbates my anxiety and fear. I’ve been enduring this now for 5 months total. I’m exhausted and I just want myself back. My spirit is broken and I need strength for endurance. How do you endure the anxiety and fear? I pray our healing will come. Lord help us. Bless you. 🙏


grizzmane

Yes I have this. It’s one of the reasons I can’t commit to coming off of benzos. It’s nerve pain. I know a lot of people don’t recommend gabapentin or lyrica, but I think that is the only way I’d be able to come off. But if you feel you can push through it definitely do that. Imo only use something like that if you feel you are going to resort back to benzodiazepines


2shoe1path

Why not Gabapentin or Lyrica?


grizzmane

similar drugs from what i understand. acts on gabapentin has its own withdrawal that is similar


Green_Equipment5902

Gabapentinoids aren’t agonist of the Gaba-a receptors like benzos but they are thought to indirectly raise Gaba levels through another mechanism (inhibiting certain voltage gated calcium ion channels) that leads to similar anxiolytic and anti-convulsant effects. It’s also approved for neuropathic pain in most countries. Since it’s has a similar effect to benzodiazepines, the withdrawal is similar as well. Pregabalin abuse is a serious issue in a lot of places. Sounds like pure hell too!


QuietPace9

>Since it’s has a similar effect to benzodiazepines, the withdrawal is similar as well Exactly its two sides of the same coin.


QuietPace9

No thanks' on BB ' the Gabapentin (Neurontin) lyrica Withdrawal Support Group is the biggest next to Benzo withdrawal support group and has been read 168545 times, so shows you how bad they are to get off . People coming off them are having the same issues I'm already finding unbearable, I was on Lyrica year's ago and a Neurologist told me to get off it as its got thousands of side effects, also they fk up the synaptic connections in the brain and 1 Gabapentin pill made me feel even worse


grizzmane

Bacfolen, another gabapentinoid really helped my burning skin during a cold turkey but I never put 2 and 2 together to realize it was helping me. I’m not sure some people say gabapentin and those drugs are easier to come off of than benzos. I’m stuck in the same boat with the burning skin idk what to do as well. It sucks


nofrankandbeans2

That sounds horrendous, and I don't have the answer but hope the feeling passes quickly.


QuietPace9

Thanks x


No-Cheesecake4359

I deal with this. It got so bad I blacked out. Tapering like this. Prescribed low dose user. Injured by other pharm drugs too.


StandardObjective

I had that


QuietPace9

How long did you have it and have it gone completely now? Thanks


StandardObjective

I had it for months at a time and yea now its resolved. ( took klonopin for 13 years tapered for 1.5)


Groundbreaking-Fee36

I’ve felt that way from taking adderall and a lot of caffeine and another time for no reason. Your case seems to be due to withdrawal but it should pass.


Green_Equipment5902

My skin was on fire! A shower helped for about 15 minutes and it would start again. People are right that a gabapentinoid would probably help but that’s also kinda dangerous territory for some trying to get off gabaeric drugs.


Temporary_Diver_8973

I've been feeling it on my butt for a long time I'm barely anywhere near off only at the beginning of the taper I can't believe the horror of it all


ModulusFunction

I had exactly that too - I called it the feeling of being doused in petrol and set on fire while being skinned alive


QuietPace9

when did it stop during taper or after you were off?


ModulusFunction

It stopped while tapering. I kept a rotation of frozen bags of vegetables on my head 24/7 for the next two weeks which somehow mostly made it stop.


FunkyJewMonkey

How much are you tapering from? and for how long?


QuietPace9

Diazepam over well 20 year's on it including tapering now its hell, was at 15mg until February 2019 ( Highest dose ever was 20mg when originally first put on them this is my 3rd attempt to get off over they last 8 year's I've never been off completely ) now at 8,25mg and its going to be my last as I'm now in my 60's with no choice but to get off I was in unbeknown tolerance withdrawal for over 12 year's ( kept getting misdiagnosed and poly drugged ( got off all other drugs when I found out about the benzos being the whole cause of my hell and rapid health decline , up dosing didn't help the few times I tried, except for once and that didn't last very log at all only to end up worse off again. I am so ill and disabled on the drug its pointless being on it its destroyed my life I want off but its taking a long time , and this attempt the withdrawals is 100 times worse then my previous tries it just gets worse each time, but as I said I got no choice except to get off .


AndromedaM_31

It's normal


lovepussydrugs

Every fuckin days. Gets way worse now that its cold out and my OCD is triggered more than ever so washing myself and esp my hands so much I got blisters. I'm literally peeling my skin off I wish I had a Val taper or an actually medical one but where I'm at they throw drug addicts out barely alive. Tried to 5 day detox me last time..


Scoobyginger25

Fuck 😳 I had a terrible time but nothing that bad